# SDR SWIA2020031649273

- Difficulty date: January 29, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING BATT RIB WS53.6 ANGLE IS CRACKED IN THE RADIUS OF THE UPPER CORNER. (MARKED)   (C-CHECK) RO 3/13/2020   REMOVED AND INSTALLED NEW RIGHT WING BATT RIB @ WS53.6. REF CRJ200 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD. ALL CHECKS GOOD.
